Limit properties of the monotone rearrangement for density and regression function estimation

Abstract : The monotone rearrrangement algorithm was introduced by Hardy, Littlewood and Pólya as a sorting device for functions. Assuming that x is a monotone function and that an estimate x n of x is given, consider the monotone rearrangementˆxrearrangementˆ rearrangementˆx n of x n. This new estimator is shown to be uniformly consistent as soon as x n is. Under suitable assumptions, pointwise limit distribution results forˆxforˆ forˆx n are obtained. The framework is general and allows for weakly dependent and long range dependent stationary data. Applications in monotone density and regression function estimation are detailed. Asymptotics for rearrangement estimators with vanishing derivatives are also obtained in these two contexts.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [54 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00182165
Contributor : Anne-Laure Fougères <>
Submitted on : Tuesday, November 21, 2017 - 7:58:08 PM
Last modification on : Monday, March 25, 2019 - 4:02:40 PM

File

Anevski-Fougeres-HALV2-2017.pd...
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00182165, version 2

Citation

Dragi Anevski, Anne-Laure Fougères. Limit properties of the monotone rearrangement for density and regression function estimation. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2019, 25 (1), pp.549-583. ⟨https://projecteuclid.org/euclid.bj/1544605256⟩. ⟨hal-00182165v2⟩

Share

Metrics

Record views

262

Files downloads

220